Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semisimple maximal quotient rings


Author: Francis L. Sandomierski
Journal: Trans. Amer. Math. Soc. 128 (1967), 112-120
MSC: Primary 16.44
DOI: https://doi.org/10.1090/S0002-9947-1967-0214624-3
MathSciNet review: 0214624
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [2] B. Eckmann and A. Schopf, über injektive Modulen, Arch. Math. 4 (1953), 75-78. MR 0055978 (15:5d)
  • [3] C. Faith, Injective modules and quotient rings, Lecture Notes, Rutgers, The State University, New Brunswick, N. J., 1964.
  • [4] G. D. Findlay and J. Lambek, A generalized ring of quotients. I, II, Canad. Math. Bull. 2 (1958), 77-85, 155-167. MR 0094370 (20:888)
  • [5] E. Gentile, On rings with one-sided field of quotients, Proc. Amer. Math. Soc. 11 (1960), 380-384. MR 0122855 (23:A187)
  • [6] A. W. Goldie, The structure of prime rings under ascending chain conditions, Proc. Lond. Math. Soc. 8 (1958), 589-608. MR 0103206 (21:1988)
  • [7] -, Semi-prime rings with maximum condition, Proc. London Math. Soc. 10 (1960), 201-220. MR 0111766 (22:2627)
  • [8] N. Jacobson, Structure of rings, Colloq. Publ., Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [9] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951), 891-895. MR 0045695 (13:618c)
  • [10] R. E. Johnson and E. T. Wong, Self-injective rings, Canad. Math. Bull. 2 (1959), 167-173. MR 0106922 (21:5652)
  • [11] -, Quasi-injective modules and irreducible rings, J. London Math. Soc. 36 (1961), 260-268. MR 0131445 (24:A1295)
  • [12] E. Matlis, Divisible modules, Proc. Amer. Math. Soc. 11 (1960), 385-391. MR 0116044 (22:6839)
  • [13] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U. S. A. 22 (1936), 707-713.
  • [14] Y. Utumi, On quotient rings, Osaka Math. J. 8 (1956), 1-18. MR 0078966 (18:7c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.44

Retrieve articles in all journals with MSC: 16.44


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0214624-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society